# SDR SWAA2023120718106

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB BTW BS 277 TO BS 294.5 RBL 32 AT FWD GALLEY AREA 2023-682194<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 RBL 32 AT FWD GALLEY AREA AND FASTENERS. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 141A5400 SHEET 55 REV. -. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 RBL 32 AT FWD GALLEY AREA AND FASTENERS. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 141A5400 SHEET 55 REV. -. SEE INDIVIDUAL SIGNOFFS BELOW.
